# SDR USAAD99050

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 71145730016
- Condition: Ruptured
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA-BUF - FLT 8005 - DURING CLIMB POWER SETTINGS THE TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED BUT WOULD EXTINGUISH DURING CRUISE POWER.  THE AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLEX COUPLING DOWNSTREAM OF THE RIGHT AIR CONDITIONING TEMP CONTROL VALVE.  (M)
